# SDR SWAA991926

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C25911
- Condition: Delaminated
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT WING AILERON  LOWER SURFACE DELAMINATED NEXT TO 3RD HINGE POINT.  REMOVED AND REPLACED AILERON PER MM.
